SciELO - Scientific Electronic Library Online

vol.76 issue4A relation between the right triangle and circular tori with constant mean curvature in the unit 3-sphereFlavonoids from Lonchocarpus muehlbergianus author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Anais da Academia Brasileira de Ciências

Print version ISSN 0001-3765On-line version ISSN 1678-2690


VAINSENCHER, Israel  and  XAVIER, Fernando. Numbers for reducible cubic scrolls. An. Acad. Bras. Ciênc. [online]. 2004, vol.76, n.4, pp.645-650. ISSN 0001-3765.

Mostramos como calcular o número de rolos cúbicos redutíveis de codimensão 2 em (math blackboard symbol P)n incidentes a espaços lineares apropriados.

Keywords : rolos cúbicos; geometria enumerativa.

        · abstract in English     · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License